# SDR AALA20121024010

- Difficulty date: October 9, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK AT LEFT BUTTLINE 45.50, STATION 727B, FORWARD SPLICE PLATE HOLE, INBOARD SIDE SHOWS CRACK INDICATION.  INSTALLED SPLICE REPAIR FOR FORWARD SEAT TRACK PER CARD J1707 AND EA.
